# SDR AALA20150124007

- Difficulty date: January 24, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 14,630 hours, 5,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241005
- Condition: Broken
- Location: Cabin
- Part time: 1,525 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AISLE EMER PATH LIGHT BROKEN.  R & R LIGHT FIXTURE AT FWD GALLEY.
